# SDR AALA20160129003

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 60,213 hours, 7,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773320
- Part serial: 601
- Condition: Deployed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT NR 3 DOOR DEPLOYED ACCIDENTALLY.  DOOR SLIDE REPLACED IAW AMM 25-66-01.  EPAS RESERVOIR REPLACED IAW AMM 52-11-22.  ACFT IN BASE MX.
